IGB

Connexion

(Article of periodic en Anglais - 2009)

Document title

Nomothetic geography revisited : statistical distributions, their underlying principles, and inequality measures

Authors(s) and Affiliation(s)

NOVOTNÝ J. ; NOSEK V. ;

Abstract

The paper focuses on some issues related to regularities in the statistical distributions of various social and environmental phenomena. The interest has also been reflected in geography with a lot of activity given to the documentation and c1assifcation of the regularities but less to their explanations The performance of selected parametric measures of inequality is tested with respect to data coming from differently skewed distributions. - (EN)

Source

Article of periodic

published at : Geografie. Sbornik Ceské geografické spolecnosti / ISSN 1212-0014

Editor : Ceská geografická spolecnost, Praha - TCHEQUE, REPUBLIQUE (1996)

Millesime : 2009, vol. 114, no4 [pp. 282-297]

Bibliographic references : 55 ref.

Collation : 5 fig.

Language

Anglais

Tous droits réservés © Prodig - Bibliographie Géographique Internationale (BGI), 2010
Refdoc record number (ud4) : 23107155 : Permanent link - XML version
Powered by Pxxo